# SDR SWI2025F01437

- Difficulty date: October 2, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N619UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000821
- Aircraft time: 12,740 hours, 8,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE FORWARD GIRT BAR FLOOR FITTING FLAP SLIDE SPRING HAS 1 BROKEN TAB.    (C-CHECK RO 10/19/2025)REMOVED AND REPLACED FWD SERVICE DOOR EVACUATION SLIDE FWD GIRT BAR FLOOR FITTING SPRING. REF ERJ175 AMM 53-10-25. SEE CP 30811066 FOR FINAL INSTALLATION
